Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Have diverticulitis. Taking medicine. Noticed urine and feces colour turning yellow. Concerned

User rating for this question
Answered by

Practicing since : 2007
Answered : 2756 Questions

I am a 56 year old male and I have been on 500 mg's x 2per day for about ten days now. I have been noticing that my urine turns bright yellow and my feces has a yellow orange color to it as well. I have diverticulitis and I am now feeling much better. It was a pretty bad flare up. Fever is witthin normal range yet it does shoot up to 100 late night before bed. I am kind of worried about the urine and feces color thing. My PC is out of town this week so I can't reach him for five or six days. What do yo think?
Posted Sun, 28 Apr 2013 in Medicines and Side Effects
Answered by Dr. Srikanth Reddy 2 hours later
Thanks for choosing health care magic for posting your query.
I would like to know a few more details to serve you in a better way.
1) You mentioned you were on 500mg tablets since 10 days, but which tablets were they?
2) Please given the details of all the medications that you are taking.
3) Have you investigated yourself for fever?
Hope to hear from you soon.
Thanks and regards,
Dr. Srikanth Reddy MD
Above answer was peer-reviewed by
Follow-up: Have diverticulitis. Taking medicine. Noticed urine and feces colour turning yellow. Concerned 16 hours later
Ciprofloxacin twice a day 500 MG.I also take paroxetine 20mg 1 per day.
Answered by Dr. Srikanth Reddy 11 hours later
Hello again,
Yes, some of the additives in ciprofloxacin can cause yellow coloured urine and feces. Take plenty of water and there is nothing to worry.
Regarding you fever, do get your self investigated for a complete blood count if there is any active infection.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
If not, you can close the discussion and rate the answer accordingly.
In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,
Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor